Dissipative control for linear systems by static output feedback

Full text for this resource is not available from the Research Repository.

Feng, Zhiguang ORCID: 0000-0003-1037-1529, Lam, J and Shu, Z (2013) Dissipative control for linear systems by static output feedback. International Journal of Systems Science, 44 (8). 1566 - 1576. ISSN 0020-7721

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35386
DOI https://doi.org/10.1080/00207721.2012.659698
Official URL http://www.tandfonline.com/doi/abs/10.1080/0020772...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords dissipativity; linear matrix inequality; inequalities; SOF; closed-loop systems
Citations in Scopus 27 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login